Algebras of spherical functions associated with covariant systems over a compact group.
Mathematica Scandinavica, Tome 47 (1980), pp. 137-149
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
compact group, covariant system, imprimitivity bimodule, covariance algebra, classification of the factor representations, liminal, postliminal
@article{MS2_1980__47_166718,
author = {Magnus B. Landstad},
title = {Algebras of spherical functions associated with covariant systems over a compact group.},
journal = {Mathematica Scandinavica},
pages = {137--149},
year = {1980},
volume = {47},
zbl = {0444.46050},
url = {http://geodesic.mathdoc.fr/item/MS2_1980__47_166718/}
}
Magnus B. Landstad. Algebras of spherical functions associated with covariant systems over a compact group.. Mathematica Scandinavica, Tome 47 (1980), pp. 137-149. http://geodesic.mathdoc.fr/item/MS2_1980__47_166718/